# SDR SIMA201908052001

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 21,843 hours, 15,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cargo Bay Wall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH AFT WALL PANEL 282CRW HAS AN APPROXIMATELY 8" CRACKED.  REPAIRED COMPOSITE DAMAGE ON AFT CARGO PANEL 282CRW IAW AMM 25-52-01.
